Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Recently Diagnosed Low CD4 and Spasmodic Organ Pains
Nov 15, 2007

I believe I have been infected for around six months.

My CD4 count has not been above 380, below 30%, and viral load above 100,000 at last count.

I feel twinges of pain spasmodically, around my chest, abdomen and groin region including testicles.

Can I assume I will be a rapid progressor, and although my specialist can not find anything, should I be concerned about those regular twinges?

Are they signs of more serious things to come?

Thanks in advance.

Response from Dr. Frascino

Hello,

Can you assume you will be a rapid progressor? No, absolutely not. In fact, I would strongly doubt that is the case.

Should you be concerned about the spasmodic twinges of pain around your chest, abdomen and groin, even though your HIV specialist cannot find anything wrong? No. If these symptoms don't spontaneously subside over time or if they progress in frequency or severity, you should have your HIV specialist reevaluate the problem. However, from your description I tend to doubt it is anything serious. In fact I get similar total body shivers and shudders of discomfort often accompanied by waves of nausea every time I see Dubya or Cheney on television.

Your HIV infection/diagnosis is relatively recent. Check out the wealth of information on this site beginning with the topics "Just Diagnosed" and "HIV Monitoring Tests" that can be easily accessed on The Body's homepage under Quick Links.

I'm here if you need me, OK? Let's get through this together and both be here for the cure!

Good luck. Be well!

Dr. Bob


Previous
Confidentiality/Privacy
Next
HIV treatment

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement